# SDR SWAA2015040738187

- Difficulty date: April 3, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 78,975 hours, 67,013 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 65C344835SWA
- Part serial: B7035
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 FLAP SPINDLE CORRODED.  R & R SPINDLE IAW MT.
